MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 APOLLO; AGENT, INJECTABLE, EMBOLIC

Micro Therapeutics, Inc. dba ev3 APOLLO; AGENT, INJECTABLE, EMBOLIC
Model Number 105-5095-000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received reporting that no causes or contributing factors for the event were identified.On the dsa screen, the surgeon observed that a segment of the catheter tip appeared to be detached.There was no resistance when the apollo was being advanced.The detached tip does not remain in the patient and it will not be returned.There has been no adverse events to report.There was no note of vessel calcification.It was asked but unknown what guidewire was used.The guidewire was hydrated as indicated in the ifu.There was no kink or damage noticed on any of the devices.A continuous salineflush was administered and maintained as indicated in the ifu.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
APOLLO
Common Device Name
AGENT, INJECTABLE, EMBOLIC
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50347232
Report Number2029214-2026-01610
Device Sequence Number17648296
Product Code MFE
UDI-Device Identifier00763000446741
UDI-Public(01)00763000446741(17)271025(10)B813042
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5095-000
Device Catalogue Number105-5095-000
Device Lot NumberB813042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale